Advertisement

Nonlinear random equations involving completely closed operators

  • Mohan Joshi
Article
  • 22 Downloads

Abstract

We introduce the concept of completely closed operators in Banach spaces and then obtain the existence of random solutions of operator equations involving such operators. As simple corollaries we obtain the existence theorems for random operator equations involving monotone operators as well as operators of type (M).

Keywords

Nonlinear random equations closed operators 

References

  1. [1]
    Amann H, Existence theorems for equations of Hammerstein type,Appl. Anal. 2 (1972) 385–397CrossRefMathSciNetGoogle Scholar
  2. [2]
    Bharucha-Reid A T, On random solutions of integral equations in Banach space, in:Trans. II Prague conference on information theory, statistical decision function, random processes (Prague: Academe of Science) 27–48 (1960)Google Scholar
  3. [3]
    Bharucha-Reid A T, On theory of random equations, in:Proc. symposia in applied mathematics (Rhode Island: Am. Math. Soc.) 40–69 (1964)Google Scholar
  4. [4]
    Bharucha-Reid A T,Random integral equations (New York: Academic Press) (1972)MATHGoogle Scholar
  5. [5]
    Bharucha-Reid A T, Fixed point theorems in probabilistic functional analysis,Bull. Am. Math. Soc. 182 (1976) 641–657CrossRefMathSciNetGoogle Scholar
  6. [5a]
    Billingsley P,Probability and measures (New York: John Wiley) (1986)Google Scholar
  7. [6]
    Browder F E, Remarks on nonlinear functional equations,Proc. Natl. Acad. Sci. (USA) 51 (1964) 985–989MATHCrossRefMathSciNetGoogle Scholar
  8. [7]
    Browder F E,Problemes nonlineares (Montreal: Les Presses) (1966)Google Scholar
  9. [8]
    Browder F E, Nonlinear functional analysis and nonlinear integral equations of Hammerstein and Urysohn type, in:Contributions to nonlinear functional analysis (ed) E Zarantonello (New York: Academic Press) (1971)Google Scholar
  10. [9]
    Hans O, Random fixed point theorems, in:Trans. I Prague conference on information theory, statistical decision theory, random processes (Prague: Academe of Science) (1957)Google Scholar
  11. [10]
    Hans O, Inverse and adjoint transforms of linear bounded random transformation, in:Trans. I Prague conference on information theory, statistical decision functions, random processes (Prague: Academe of Science) 127–133 (1957)Google Scholar
  12. [11]
    Hans O, Random operator equations, in:Fourth Berkeley Symposium on mathematical statistics and probability (Berkeley: University Press) Vol. 2. 185–202 (1961)Google Scholar
  13. [12]
    Itoh S, Nonlinear random equations with monotone operators in Banach spaces,Math. Ann. 236 (1978) 133–146MATHCrossRefMathSciNetGoogle Scholar
  14. [13]
    Joshi M, Measurability of inverses of random operators and existence theorems,Proc. Indian Acad. Sci. (Math. Sci.) 89 (1980) 95–100MATHCrossRefGoogle Scholar
  15. [14]
    Joshi M, Nonlinear random equations involving operators of type (M),J. Math. Anal. Appl. 94 (1983) 460–469MATHCrossRefMathSciNetGoogle Scholar
  16. [14a]
    Kalianpur G,Stochastic filtering theory (New York: Springer Verlag) (1980)Google Scholar
  17. [15]
    Kannan R, Random operator equations, in:Dynamical systems, Proceedings of the University of Florida international symposium (New York: Academic Press) (1977)Google Scholar
  18. [16]
    Kannan R and Salehi H, Random nonlinear equation and monotone nonlinearities,J. Math. Anal. Appl. 57 (1977) 234–256MATHCrossRefMathSciNetGoogle Scholar
  19. [17]
    Kuratowski K and Ryll-Nardzewski C, A general theorem on selectors,Bull. Acad. Pol. Sci. Ser. Math. Sci. Astronom. Phys. 13 (1965) 397–403MATHMathSciNetGoogle Scholar
  20. [18]
    Nashed M S and Salehi H, Measurability of generalized inverses of random linear operators,SIAM J. Appl. Math. 25 (1973) 681–692CrossRefMathSciNetMATHGoogle Scholar
  21. [19]
    Petryshyn W V, A characterization of strict convexity of Banach spaces and other uses of duality mapping,J. Func. Anal. 6 (1970) 282–291MATHCrossRefMathSciNetGoogle Scholar
  22. [20]
    Petryshyn W V and Fitzpatrick P M, New existence theorems for nonlinear equations of Hammerstein type,Trans. Am. Math. Soc. 160 (1971) 39–63.MATHCrossRefMathSciNetGoogle Scholar
  23. [21]
    Specek A, Zufallige gleichungen,Czechoslovak. Math. J. 5 (1955) 462–466MathSciNetGoogle Scholar

Copyright information

© Indian Academy of Sciences 1987

Authors and Affiliations

  • Mohan Joshi
    • 1
  1. 1.Department of MathematicsIndian Institute of TechnologyBombayIndia

Personalised recommendations